# SDR 2006FA0000621

- Difficulty date: June 22, 2006
- Submitted: June 22, 2006
- Operation: General aviation
- Aircraft: N414JS
- Make and model: Cessna 414
- Aircraft serial: 4140811
- Aircraft time: 6,794 hours
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Part time: 6,794 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ANNUAL INSPECTION, A CRACK WAS FOUND ON THE RT WING SKIN AT THE OB AILERON ATTACH POINT, WHICH IS ALSO THE MAIN FUEL TANK AFT ATTACH POINT. UPON FURTHER INSPECTION OF AREA, THE RIVETS THAT ATTACH THE AILERON SUPPORT TO THE REAR SPAR WERE FOUND SHEARED, CAUSING THE MAIN TANK TO HAVE MOVEMENT. IF LEFT UNDETECTED, COULD CAUSE MAIN FUEL TANK STRESS AT THE FWD ATTACH POINTS, CRACKED REAR SPAR OR POSSIBLE SEPARATION OF THE TANK.
